MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 44 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE 44 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3244
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported the patients lead displayed high impedance.Surgical intervention may be pending to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.During processing of this complaint, attempts were made to obtain complete device and event information.

Brand Name
LAMITRODE 44 LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key14290346
Report Number1627487-2022-02576
Device Sequence Number5408632
Product Code LGW
UDI-Device Identifier05414734406215
UDI-Public05414734406215
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2019
Device Model Number3244
Device Catalogue Number3244
Device Lot Number5859192
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer06/26/2022
Initial Report FDA Received Date05/05/2022
Supplement Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale
Patient Weight81 KG